# SDR GLBA96151

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 1143840202
- Condition: Arcing
- Location: Rt Cockpit
- Part time: 10,871 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MBL - AT 10,000 FEET DURING MODERATE RAIN, SMOKE IN COCKPIT WITH WINDSHIELD FUEL VENTS, ALT STATIC, PITOT AND STALL HEAT ON AND THE ENGINE ANTI-ICE ON.  MAINTENANCE DEFERRED WINDSHIELD HEAT IAW MEL 30-7.  FOUND RIGHT WINDSHIELD GROUND BLOCK PULLED AWAY FROM WINDSHIELD SURFACE AND ARCING WHEN POWER APPLIED.  (M)
